# SDR DL72L991982

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 936
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT                            NRC 196, DURING UPPER WING INSPECTION OPERATION 5621, FOUND 1.5 INCH VISIBLE CRACK AT STR 18 A RT AT STA 936, IN LOWER FLANGE OF STR 18 A.  REPAIRED PER M/M 53-12-0.
